# SDR UPS00833364

- Difficulty date: June 8, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LWR FUSELAGE SKIN AT STA 120 ANTENNA MOUNTING AREA HAS CRACKED HOLE.  FABBED REPAIR IAW DC8 SRM 53-2-1 FIG 7, ALODINED AND PRIMED REPAIR PER DC8 SRM 51-1-8, INSTALLED REPAIR PER DC8 SRM 51-1-21 AND DC8 SRM 51-1- 20D.
